# SDR HNAA2024052400473

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 45,889 hours, 42,057 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: C

## Discrepancy

ENGINE #2 ROLLED BACK WITH LOUD BANG ON TAKEOFF ROLL. ( CAPTAIN SAID HE REJECTED TAKEOFF AND REQUESTED MAINTENANCE TO TOW THE PLANE BACK, AFTER WHICH HE SHUT DOWN THE PACKS WHEN HE STARTED TO SMELL THE FUMES )
